Description

Chemists' Own Ibuprofen 200mg for effective temporary relief of pain and inflammation associated with: • Headache • Period Pain • Dental Pain • Migraine Headache • Tension Headache • Back Pain • Arthritic Pain • Cold and Fly symptoms.

Reduces fever.

Directions

Use as directed

Warnings

Ask your doctor or pharmacist before use of the medicine in children suffering from dehydration through diarrhoea and/or vomiting. Do not use if you: • have a stomach ulcer, impaired kidney function or heart failure • are allergic to aspirin, ibuprofen or other anti-inflammatory medicines • are trying to become pregnant or during the first 6 months of pregnancy, except on doctor’s advice. Do not use at all during the last 3 months of pregnancy.
Unless advises by a doctor do not use: • if you have asthma • if you are aged 65 years of age or over • for more than a few days at a time.
Unless advised by a doctor or pharmacist, do not: • use with other products containing ibuprofen, aspirin or other anti-inflammatory medicines or with other medicines that you are taking regularly
While using this medicine: • do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage • if you get an allergic reaction, stop taking and see your doctor immediately • if symptoms persist for more than 3 days consult your doctor.
Do not give to children under 7 years.

Ingredients

Ibuprofen 200mg

Storage

Store Below 30C

$12.99
Chemists' Own Ibuprofen 200mg 96 Tablets
Size: 96 Tablets
Description

Chemists' Own Ibuprofen 200mg for effective temporary relief of pain and inflammation associated with: • Headache • Period Pain • Dental Pain • Migraine Headache • Tension Headache • Back Pain • Arthritic Pain • Cold and Fly symptoms.

Reduces fever.

Directions

Use as directed

Warnings

Ask your doctor or pharmacist before use of the medicine in children suffering from dehydration through diarrhoea and/or vomiting. Do not use if you: • have a stomach ulcer, impaired kidney function or heart failure • are allergic to aspirin, ibuprofen or other anti-inflammatory medicines • are trying to become pregnant or during the first 6 months of pregnancy, except on doctor’s advice. Do not use at all during the last 3 months of pregnancy.
Unless advises by a doctor do not use: • if you have asthma • if you are aged 65 years of age or over • for more than a few days at a time.
Unless advised by a doctor or pharmacist, do not: • use with other products containing ibuprofen, aspirin or other anti-inflammatory medicines or with other medicines that you are taking regularly
While using this medicine: • do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage • if you get an allergic reaction, stop taking and see your doctor immediately • if symptoms persist for more than 3 days consult your doctor.
Do not give to children under 7 years.

Ingredients

Ibuprofen 200mg

Storage

Store Below 30C